# SDR CALA2024111501156

- Difficulty date: November 13, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N30913
- Make and model: Boeing 787-8
- Aircraft serial: 35879
- Aircraft time: 40,583 hours, 4,895 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK L ADVISORY PACK IS FAILED OR MANUALLY SHUT OFF. FIM TASK REF : 21-50-F2-D9A-421A-A CMC MSG#  2165221 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CLIMB NARRATIVE:  LEFT PACK CONTROL UNIT CHANNEL 1 T/S C/O PER FIM TASK DMC-B787-A-21-50-F2-70A-421A-A. TEST PASSED. L PACK BAY OPENED AND INSPECTED FOR SUSPECTED LEAKS PER AMM. FOUND LEAK AROUND THE ECONOMY COOLING VALVE. FURTHER INVESTIGATION REVEALS LOOSE CLAMP AND DISPLACED DUCTING. ECV ADD EMP:V933953 REINSTALLED PER AMM DMC-B787-A-21-52-07-00A-520A-A . PACKS OPS TEST PASSED. NO FURTHER LEAKS.
